# SDR CA010219007

- Difficulty date: September 20, 2000
- Submitted: February 23, 2001
- Operation: General aviation
- Make and model: Hughes 500N
- Aircraft time: 5,079 hours
- Engine: Allsn 250C20R
- System (JASC): 7530 · Compressor Bleed Control
- Part: Tube
- Part number: 369H8407
- Condition: Leaking
- Location: Bleed Air Heat
- Part time: 962 hours
- Component: Bleed Air Heat, 369H90020531
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED INCREASED START TEMPERATURE. ON RUN-UP IT WAS DISCOVERED THAT THE LARGE AIR LINE BETWEEN THE ENGINE COMPRESSOR AND THE FIREWALL WAS LEAKING AIR FROM THE FLEXIBLE BRAID SECTION. ENGINE WAS SHUT DOWN AND THE LINE WAS REPLACED. THE LEAK IS NOT DETECTABLE BY VISUAL INSPECTION.
